# SDR CALA2025042804286

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 36,652 hours, 13,488 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FMC INDICATED 212/FLAP BUT FLAPS WERE UP. ACFT SPEED WOULD NOT A CCERATE. INTERROGATED FSEU. LAST LEG O. MSG # 27-51417. FLAP LVR SENSOR.   TROUBLSHOT PER FIM 27-51 TASK 811 AND 27-51 TASK 801.FOUND NO EXISTING FAULT , IN FAULT HISTORY LEG 0 FOUND MAINT MSG # 27-51417 FLAP LEVER SENOR. REF FIM NEED TO REPLACE FLAP CNT LVR POS SENSOR T538. REMOVED AND REPLACED FLAP CONTROL LEVER POSITION SENSOR PER AMM 27-51-06-000-802/400-802. OPS CHECK GOOD.
